Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Infinite type homeomorphisms of the circle
and convergence of Fourier series


Author: Antônio Zumpano
Journal: Trans. Amer. Math. Soc. 350 (1998), 4023-4040
MSC (1991): Primary 42A20; Secondary 26A45
DOI: https://doi.org/10.1090/S0002-9947-98-02076-5
MathSciNet review: 1451619
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the problem of convergence of Fourier series when we make a change of variable. Under a certain reasonable hypothesis, we give a necessary and sufficient condition for a homeomorphism of the circle to transform absolutely convergent Fourier series into uniformly convergent Fourier series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 42A20, 26A45

Retrieve articles in all journals with MSC (1991): 42A20, 26A45


Additional Information

Antônio Zumpano
Affiliation: Departamento de Matematica, Universidade Federal de Minas Gerais, Caixa Postal 702, 30.123-970 Belo Horizonte MG, Brazil
Email: zumpano@mat.ufmg.br

DOI: https://doi.org/10.1090/S0002-9947-98-02076-5
Keywords: Oscillatory integral, Fourier analysis, Fourier series, homeomorphism of the circle
Received by editor(s): November 6, 1994
Received by editor(s) in revised form: October 23, 1996
Article copyright: © Copyright 1998 American Mathematical Society